Alert archive / Alabama / Small Craft Advisories in 2016
Small Craft Advisory 55, NWS Mobile, AL
NWS Mobile, AL issued this small craft advisory at Dec 2, 2016, 3:20 AM CST. It took effect at Dec 3, 2016, 12:00 AM CST. It was in force for 42 hr.
The area
The counties it named.
The facts
- Issued
- Dec 2, 2016, 3:20 AM CST (09:20 UTC)
- In effect from
- Dec 3, 2016, 12:00 AM CST
- Expired
- Dec 4, 2016, 6:00 PM CST
- In force
- 42 hr
- Issued by
- NWS Mobile, AL
The text
As transmitted.
905 WHUS74 KMOB 020920 MWWMOB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOBILE AL 320 AM CST FRI DEC 2 2016 ...A SMALL CRAFT ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT THROUGH 6 PM SUNDAY FOR COASTAL WATERS OF ALABAMA AND NORTHWEST FLORIDA OUT TO 60 NM... .A STRONG EASTERLY FLOW WILL DEVELOP TONIGHT ACROSS GULF WATERS AS A DEEPENING LOW PRESSURE SYSTEM APPROACHES FROM THE WEST. THE STRONG EASTERLY FLOW WILL THEN TURN SOUTHERLY SUNDAY AS A WARM FRONT MOVES NORTHWARD ACROSS THE MARINE AREA AND GRADUALLY DIMINISH SUNDAY AFTERNOON. GMZ650-655-670-675-021730- /O.NEW.KMOB.SC.Y.0055.161203T0600Z-161205T0000Z/ COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM- 320 AM CST FRI DEC 2 2016 ...SMALL CRAFT ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO 6 PM CST SUNDAY... THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO 6 PM CST SUNDAY. * WINDS...20 TO 25 KNOTS. * WAVES/SEAS...6 TO 8 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OR FREQUENT GUSTS OF 20 TO 33 KNOTS AND/OR SEAS OF 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
9 follow-up statements
499 WHUS74 KMOB 021700 MWWMOB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOBILE AL 1100 AM CST FRI DEC 2 2016 ...A SMALL CRAFT ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT THROUGH 6 PM SUNDAY FOR COASTAL WATERS OF ALABAMA AND NORTHWEST FLORIDA OUT TO 60 NM... .A STRONG EASTERLY FLOW WILL DEVELOP TONIGHT ACROSS GULF WATERS AS A DEEPENING LOW PRESSURE SYSTEM APPROACHES FROM THE WEST. THE STRONG EASTERLY FLOW WILL THEN TURN SOUTHERLY SUNDAY AS A WARM FRONT MOVES NORTHWARD ACROSS THE MARINE AREA AND GRADUALLY DIMINISH SUNDAY AFTERNOON. GMZ650-655-670-675-030230- /O.CON.KMOB.SC.Y.0055.161203T0600Z-161205T0000Z/ COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM- 1100 AM CST FRI DEC 2 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 6 PM CST SUNDAY... * WINDS...20 TO 25 KNOTS. * WAVES/SEAS...6 TO 8 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OR FREQUENT GUSTS OF 20 TO 33 KNOTS AND/OR SEAS OF 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
669 WHUS74 KMOB 030324 MWWMOB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOBILE AL 924 PM CST FRI DEC 2 2016 ...A SMALL CRAFT ADVISORY IS IN EFFECT FROM MIDNIGHT TONIGHT THROUGH 6 PM SUNDAY FOR THE COASTAL WATERS OF ALABAMA AND NORTHWEST FLORIDA OUT TO 60 NM... .THE PRESSURE DIFFERENCE BETWEEN A HIGH PRESSURE SYSTEM OVER THE TENNESSEE RIVER VALLEY AND LOWERING PRESSURE OVER TEXAS RESULTS IN A STRENGTHENING EASTERLY FETCH AND A BUILD IN SEAS. THE STRONG EASTERLY FLOW WILL THEN TURN SOUTHERLY BY SUNDAY AS A WARM FRONT MOVES NORTHWARD ACROSS THE MARINE AREA. GMZ650-655-670-675-031200- /O.CON.KMOB.SC.Y.0055.161203T0600Z-161205T0000Z/ COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM- 924 PM CST FRI DEC 2 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST SUNDAY... * WINDS...EAST 20 TO 25 KNOTS SATURDAY BECOMING SOUTH BY SUNDAY. * WAVES/SEAS...4 TO 7 FEET NEAR SHORE AND 5 TO 8 FEET WELL OFFSHORE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OR FREQUENT GUSTS OF 20 TO 33 KNOTS AND/OR SEAS OF 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
429 WHUS74 KMOB 031228 MWWMOB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOBILE AL 628 AM CST SAT DEC 3 2016 ...A SMALL CRAFT ADVISORY REMAINS IN EFFECT THROUGH 6 PM SUNDAY FOR THE COASTAL WATERS OF ALABAMA AND NORTHWEST FLORIDA OUT TO 60 NM... .THE PRESSURE DIFFERENCE BETWEEN A HIGH PRESSURE SYSTEM OVER THE TENNESSEE RIVER VALLEY AND LOWERING PRESSURE OVER TEXAS RESULTS IN A STRENGTHENING EASTERLY FETCH AND A BUILD IN SEAS. THE STRONG EASTERLY FLOW WILL THEN TURN SOUTHERLY BY SUNDAY AS A WARM FRONT MOVES NORTHWARD ACROSS THE MARINE AREA. GMZ650-655-670-675-032100- /O.CON.KMOB.SC.Y.0055.000000T0000Z-161205T0000Z/ COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM- 628 AM CST SAT DEC 3 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST SUNDAY... * WINDS...EAST 20 TO 25 KNOTS SATURDAY BECOMING SOUTH BY SUNDAY. * WAVES/SEAS...4 TO 7 FEET NEAR SHORE AND 5 TO 8 FEET WELL OFFSHORE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OR FREQUENT GUSTS OF 20 TO 33 KNOTS AND/OR SEAS OF 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
667 WHUS74 KMOB 031434 AAA MWWMOB URGENT - MARINE WEATHER MESSAGE...UPDATED NATIONAL WEATHER SERVICE MOBILE AL 834 AM CST SAT DEC 3 2016 ...A SMALL CRAFT ADVISORY REMAINS IN EFFECT FOR THE COASTAL WATERS OF ALABAMA AND NORTHWEST FLORIDA OUT TO 60 NM THROUGH SUNDAY AFTERNOON... ...A SMALL CRAFT ADVISORY IS NOW IN EFFECT FOR THE LOWER END OF MOBILE BAY AND THE MISSISSIPPI SOUND EAST OF PASCAGOULA THROUGH THIS AFTERNOON... .HIGH PRESSURE OVER THE TENNESSEE RIVER VALLEY COMBINED WITH A DEVELOPING AREA OF LOW PRESSURE OVER TEXAS WILL LEAD TO A STRONG EASTERLY WIND FLOW OVER THE MARINE AREA THROUGH EARLY TONIGHT... SHIFTING SOUTHEAST LATE TONIGHT INTO SUNDAY. GMZ631-632-040000- /O.EXB.KMOB.SC.Y.0055.000000T0000Z-161204T0000Z/ SOUTHERN MOBILE BAY-MISSISSIPPI SOUND- 834 AM CST SAT DEC 3 2016 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 6 PM CST THIS EVENING... THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 6 PM CST THIS EVENING. * WINDS...EAST 20 TO 25 KNOTS. * WAVES/SEAS...CHOPPY TO ROUGH. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OR FREQUENT GUSTS OF 20 TO 33 KNOTS AND/OR SEAS OF 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ650-655-670-675-040000- /O.CON.KMOB.SC.Y.0055.000000T0000Z-161205T0000Z/ COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM- 834 AM CST SAT DEC 3 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST SUNDAY... * WINDS...EAST 20 TO 25 KNOTS SATURDAY BECOMING SOUTH BY SUNDAY. * WAVES/SEAS...4 TO 7 FEET NEAR SHORE AND 5 TO 8 FEET WELL OFFSHORE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OR FREQUENT GUSTS OF 20 TO 33 KNOTS AND/OR SEAS OF 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
894 WHUS74 KMOB 040016 MWWMOB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOBILE AL 616 PM CST SAT DEC 3 2016 ...A SMALL CRAFT ADVISORY REMAINS IN EFFECT FOR THE COASTAL WATERS OF ALABAMA AND NORTHWEST FLORIDA OUT TO 60 NM THROUGH SUNDAY AFTERNOON... .HIGH PRESSURE OVER THE TENNESSEE RIVER VALLEY COMBINED WITH A DEVELOPING AREA OF LOW PRESSURE OVER TEXAS WILL LEAD TO A STRONG EAST SOUTHEAST WIND FLOW OVER THE MARINE AREA THROUGH EARLY TONIGHT...SHIFTING SOUTH BY SUNDAY AS A WARM FRONT SETS UP NEAR THE COAST. GMZ631-632-040130- /O.EXP.KMOB.SC.Y.0055.000000T0000Z-161204T0000Z/ SOUTHERN MOBILE BAY-MISSISSIPPI SOUND- 616 PM CST SAT DEC 3 2016 ...SMALL CRAFT ADVISORY HAS EXPIRED... EAST WINDS FORECAST AT 15 TO 20 KNOTS IS SHY OF ADVISORY CRITERIA. SMALL CRAFT SHOULD EXERCISE CAUTION TONIGHT. $$ GMZ650-655-670-675-040800- /O.CON.KMOB.SC.Y.0055.000000T0000Z-161205T0000Z/ COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM- 616 PM CST SAT DEC 3 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST SUNDAY... * WINDS...EAST SOUTHEAST 20 TO 25 KNOTS BECOMING SOUTH BY SUNDAY. * WAVES/SEAS...5 TO 7 FEET NEAR SHORE AND 6 TO 8 FEET WELL OFFSHORE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OR FREQUENT GUSTS OF 20 TO 33 KNOTS AND/OR SEAS OF 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
859 WHUS74 KMOB 040807 MWWMOB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOBILE AL 207 AM CST SUN DEC 4 2016 ...A SMALL CRAFT ADVISORY REMAINS IN EFFECT FOR THE COASTAL WATERS OF ALABAMA AND NORTHWEST FLORIDA OUT TO 60 NM THROUGH SUNDAY AFTERNOON... .HIGH PRESSURE OVER THE TENNESSEE RIVER VALLEY COMBINED WITH A DEVELOPING AREA OF LOW PRESSURE OVER TEXAS WILL LEAD TO A STRONG EAST SOUTHEAST WIND FLOW OVER THE MARINE AREA...SHIFTING SOUTH BY TODAY AS A WARM FRONT SETS UP NEAR THE COAST. GMZ650-655-670-675-041800- /O.CON.KMOB.SC.Y.0055.000000T0000Z-161205T0000Z/ COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM- 207 AM CST SUN DEC 4 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS EVENING... * WINDS...EAST SOUTHEAST 20 TO 25 KNOTS BECOMING SOUTH. * WAVES/SEAS...5 TO 7 FEET NEAR SHORE AND 6 TO 8 FEET WELL OFFSHORE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OR FREQUENT GUSTS OF 20 TO 33 KNOTS AND/OR SEAS OF 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
689 WHUS74 KMOB 041712 MWWMOB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOBILE AL 1112 AM CST SUN DEC 4 2016 ...A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST FOR THE COASTAL WATERS OF ALABAMA AND NORTHWEST FLORIDA OUT TO 60 NM... .HIGH PRESSURE OVER THE TENNESSEE RIVER VALLEY COMBINED WITH A DEVELOPING AREA OF LOW PRESSURE NEAR TEXAS WILL LEAD TO A STRONG SOUTHERLY FLOW OVER THE MARINE AREA. GMZ650-655-670-675-050000- /O.CON.KMOB.SC.Y.0055.000000T0000Z-161205T0000Z/ COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM- 1112 AM CST SUN DEC 4 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS EVENING... * WINDS...SOUTHEAST 20 TO 25 KNOTS BECOMING SOUTH...THEN SOUTHWEST AROUND 15 KNOTS LATE. * WAVES/SEAS...5 TO 7 FEET NEAR SHORE AND 6 TO 8 FEET WELL OFFSHORE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OR FREQUENT GUSTS OF 20 TO 33 KNOTS AND/OR SEAS OF 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
679 WHUS74 KMOB 041827 MWWMOB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOBILE AL 1227 PM CST SUN DEC 4 2016 ...A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST FOR THE COASTAL WATERS OF ALABAMA AND NORTHWEST FLORIDA OUT TO 60 NM... ...DENSE FOG ADVISORY IN EFFECT UNTIL 6 PM CST THIS EVENING FOR MOBILE BAY... .HIGH PRESSURE OVER THE TENNESSEE RIVER VALLEY COMBINED WITH A DEVELOPING AREA OF LOW PRESSURE NEAR TEXAS WILL LEAD TO A STRONG SOUTHERLY FLOW OVER THE MARINE AREA. LOW VISIBILITIES OVER MOBILE BAY WILL PERSIST UNTIL IMPROVING LATE THIS AFTERNOON INTO EARLY THIS EVENING AS SOUTHERLY WINDS BECOME NORTHERLY. GMZ630-631-050000- /O.NEW.KMOB.MF.Y.0007.161204T1827Z-161205T0000Z/ NORTHERN MOBILE BAY-SOUTHERN MOBILE BAY- 1227 PM CST SUN DEC 4 2016 ...DENSE FOG ADVISORY IN EFFECT UNTIL 6 PM CST THIS EVENING... THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A DENSE FOG ADVISORY...WHICH IS IN EFFECT UNTIL 6 PM CST THIS EVENING. * VISIBILITY...DOWN TO AROUND A HALF STATUTE MILE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A DENSE FOG ADVISORY MEANS VISIBILITIES WILL FREQUENTLY BE REDUCED TO LESS THAN ONE MILE. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ650-655-670-675-050000- /O.CON.KMOB.SC.Y.0055.000000T0000Z-161205T0000Z/ COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM- 1227 PM CST SUN DEC 4 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS EVENING... * WINDS...SOUTHEAST 20 TO 25 KNOTS BECOMING SOUTH...THEN SOUTHWEST AROUND 15 KNOTS LATE. * WAVES/SEAS...5 TO 7 FEET NEAR SHORE AND 6 TO 8 FEET WELL OFFSHORE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OR FREQUENT GUSTS OF 20 TO 33 KNOTS AND/OR SEAS OF 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
740 WHUS74 KMOB 042131 MWWMOB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOBILE AL 331 PM CST SUN DEC 4 2016 ...A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST FOR THE COASTAL WATERS OF ALABAMA AND NORTHWEST FLORIDA OUT TO 60 NM... ...DENSE FOG ADVISORY CANCELLED FOR MOBILE BAY... .SOUTHERLY WINDS HAVE SUBSIDED...BUT A SMALL CRAFT ADVISORY WILL REMAIN IN EFFECT UNTIL 6 PM CST TO ALLOW SUFFICIENT TIME FOR SEAS TO SUBSIDE BELOW 7 FEET. GMZ630-631-042245- /O.CAN.KMOB.MF.Y.0007.000000T0000Z-161205T0000Z/ NORTHERN MOBILE BAY-SOUTHERN MOBILE BAY- 331 PM CST SUN DEC 4 2016 ...DENSE FOG ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN MOBILE HAS CANCELLED THE DENSE FOG ADVISORY. THE DENSE FOG WHICH PROMPTED THE ADVISORY HAS DISSIPATED...THUS THE DENSE FOG ADVISORY HAS BEEN CANCELLED. $$ GMZ650-655-670-675-050000- /O.CON.KMOB.SC.Y.0055.000000T0000Z-161205T0000Z/ COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM- 331 PM CST SUN DEC 4 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS EVENING... * WINDS...SOUTHWEST 15 KNOTS. * WAVES/SEAS...7 FEET SUBSIDING TO AROUND 5 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OR FREQUENT GUSTS OF 20 TO 33 KNOTS AND/OR SEAS OF 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Mobile, AL wrote its last area forecast discussion before this small craft advisory went out at Dec 1, 11:42 PM CST, 3 hours 38 minutes earlier.
Area forecast discussion, Dec 1, 11:42 PM CST, 3 hours 38 minutes before
Area Forecast Discussion...UPDATED National Weather Service Mobile AL 1142 PM CST Thu Dec 1 2016 .DISCUSSION...Updated for latest aviation discussion below. && .AVIATION... 06Z issuance...Satellite shows patches of mid and high level clouds spreading eastward across the Gulf coast out of SE Texas. A mix of sun and higher based clouds continue into the day Friday. No impacts to aviation operations with VFR cigs and vsby forecast next 24 hrs. Light north winds tonight become northeast around 10 knots on Friday as high pressure moves east across the Tennessee River Valley. /22 && .PREV DISCUSSION... /issued 324 PM CST Thu Dec 1 2016/ NEAR TERM /Now Through Friday/...Visible satellite imagery shows clear skies in place across the entire forecast area this afternoon underneath a deep dry southwest flow pattern aloft. Cool surface high pressure continues to build eastward across the Lower Mississippi Valley into the central Gulf Coast region, allowing for northerly surface flow over our area and mid-afternoon temperatures ranging from around 60 to the lower 60s over the interior to the mid to upper 60s near the coast. Little change was made to the ongoing forecast through the next 24 hours. A dry west to southwest mid level flow pattern will prevail across the region through Friday afternoon. Clear skies should continue into this evening, before a modest increase in high cloud cover moves into the area late tonight into Friday. Lows tonight will be a little cooler, with readings forecast to range in the lower to mid 30s over interior areas and around 40 to the mid 40s near the coast. Highs Friday should range from the lower to mid 60s over most areas, except for upper 60s near the coast. /21 SHORT TERM /Friday night Through Sunday night/...Another active period which begins with a developing low level return flow ahead of the next approaching system. It will become cloudy almost all zones by sunrise Saturday, and it further moistens through a deep layer from that point through the heart of the weekend. By Saturday morning, a well-defined surface warm front lurks just offshore and the first round of synoptic lift progresses mainly over the northwestern portion of the forecast area during the day. Rain should onset west of the I-65 corridor by noon and spreads eastward during the day time, but mainly affecting areas north of highway 84. The warm front kind of 'locks into place' on Saturday due the evaporative cooling effect of the rainfall to its north. It awaits the formation of a first in a series of low-level jets that will help to scour out the cold sector north of the warm front. It slowly advances inland some on Saturday night, but not much. Sunday will be cloudy with more rain developing as the warm front will be focused on our area along with adiabatic upward vertical motion, sufficient moisture in an airmass that will already be near saturation. Could see the max temperatures on Sunday range from the upper 50s over far interior to the lower 70s along the coast. One interesting thing, aloft, we remain under ridging this period, as the inflection point remains upstream, so any deeper layer forcing will be kinematic in nature. At this point, am not introducing thunder until after this period because instability looks like it just may make it to coastal zones later in the period, and then being very limited (i.e., <250 J/kg) at that. Surface warm front lifts north of area overnight. /23 JMM LONG TERM /Monday Through Thursday/...What a ride! Very warm at the beginning and then trending much colder by the end of the period. On Monday, a pronounced negative-tilt shortwave (associated with surface cyclogenesis) kicks out of S TX during the day. As such, far western zones come under influence of differential divergence (for upward forcing). A low-level jet forms and thermodynamic instability increases in the presence of respectable deep-layer vertical wind shear. The question, as usual, will be how much instability do we get as the surface low lifts northeastward from E TX and into the ARKLATEX by day's end? The warm sector evolution will surely have to be closely monitored for all modes of deep convection, some possibly severe (especially SE MS and west of I-65 Corridor in southwestern Alabama). A main surface low lifts further to the N, cold front is then whipped eastward through our area late Monday evening (or early Tue morning). This would end any severe weather threat with its passage from the west. It is possible our far eastern areas (i.e.,Greenville south to Destin) may be under the gun until the very early morning hours of Tuesday. Details to be fine-tuned later. For the remainder of Tuesday night, synoptic-scale dry slot wraps into area from the southwest overnight and the drying begins. Given the pattern, would expect post-frontal clouds on Tuesday. A re- enforcing shot of cold air will move in late Wednesday and some clouds will certainly accompany the second cold front. Much dryer and colder air filters in for Thursday and skies should be mostly clear (depending on thickening high cirrus). /23 jmm MARINE...A moderate offshore flow continues in the wake of the cold front through Friday. Winds strengthen and seas build Friday night to small craft advisory levels over the Gulf Waters. Winds remain strong and then become more easterly by Saturday with seas building to 6 to 8 feet. A strong onshore flow develops by Sunday. Winds and seas significantly increase thereafter into the first part of the week. /23 JMM && .MOB WATCHES/WARNINGS/ADVISORIES... AL...None. FL...None. MS...None. GM...None. && This product is also available on the web at: http://weather.gov/mob
Hazardous weather outlook, Dec 1, 3:39 PM CST, 11 hours 41 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE MOBILE AL 339 PM CST THU DEC 1 2016 ALZ051>060-261>266-FLZ201>206-MSZ067-075-076-078-079-022145- CHOCTAW-WASHINGTON-CLARKE-WILCOX-MONROE-CONECUH-BUTLER-CRENSHAW- ESCAMBIA-COVINGTON-MOBILE INLAND-BALDWIN INLAND-MOBILE CENTRAL- BALDWIN CENTRAL-MOBILE COASTAL-BALDWIN COASTAL-ESCAMBIA INLAND- ESCAMBIA COASTAL-SANTA ROSA INLAND-SANTA ROSA COASTAL- OKALOOSA INLAND-OKALOOSA COASTAL-WAYNE-PERRY-GREENE-STONE-GEORGE- 339 PM CST THU DEC 1 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL ALABAMA...SOUTHWEST ALABAMA...NORTHWEST FLORIDA AND SOUTHEAST MISSISSIPPI. .DAY ONE...THIS AFTERNOON AND TONIGHT A MODERATE RISK OF RIP CURRENTS WILL EXIST TODAY ALONG THE GULF BEACHES OF ALABAMA AND NORTHWEST FLORIDA. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY SHOWERS AND THUNDERSTORMS WILL INCREASE IN COVERAGE ACROSS THE REGION SUNDAY INTO MONDAY. SOME STORMS COULD BECOME SEVERE MONDAY INTO MONDAY NIGHT. LOCALLY HEAVY RAINFALL WILL ALSO BE POSSIBLE. .SPOTTER INFORMATION STATEMENT... EMERGENCY MANAGEMENT AND STORM SPOTTER GROUPS SHOULD CONTINUE TO MONITOR THE LATEST FORECASTS FOR POTENTIAL SEVERE WEATHER MONDAY. GMZ630>635-650-655-670-675-022145- NORTHERN MOBILE BAY-SOUTHERN MOBILE BAY-MISSISSIPPI SOUND- PERDIDO BAY-PENSACOLA BAY SYSTEM-CHOCTAWHATCHEE BAY- COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM- 339 PM CST THU DEC 1 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE COASTAL WATERS OF ALABAMA AND NORTHWEST FLORIDA. .DAY ONE...THIS AFTERNOON AND TONIGHT A MODERATE TO STRONG OFFSHORE FLOW WILL CREATE PERIODS OF SMALL CRAFT EXERCISE CAUTION CONDITIONS THROUGH TONIGHT. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY WINDS INCREASE AND SEAS BUILD CREATING POTENTIALLY HAZARDOUS BOATING CONDITIONS FOR SMALL CRAFT FRIDAY NIGHT AND CONTINUING THROUGH SUNDAY OVER GULF WATERS. SHOWERS AND THUNDERSTORMS WILL INCREASE IN COVERAGE SUNDAY INTO MONDAY. SOME STORMS COULD BECOME STRONG TO SEVERE MONDAY INTO MONDAY NIGHT.
Nearby
Small Craft Advisories in Alabama, 2016Every small craft advisory in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.